# SDR AALA202405159830

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 35,193 hours, 14,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR ARMING LEVER LOOSE. MAINTENANCE TIGHTENED DOOR HANDLE PER AMM 52-22-00.
